Please use this identifier to cite or link to this item:
|Title: ||H ∞ Fuzzy Control for Time-Delay Affine Takagi-Sugeno Fuzzy Models: An ILMI Approach|
|Authors: ||Wen-Jer Chang;Wei Chang;Cheung-Chieh Ku|
|Issue Date: ||2017-11-15T01:43:26Z
|Publisher: ||Journal of the Chinese Institute of Engineers|
|Abstract: ||This paper deals with the fuzzy based H ∞ control problem for time-delay affine Takagi-Sugeno (T-S) fuzzy models. A class of nonlinear time-delay systems is ap-proximated by a time-delay affine T-S fuzzy model in this paper. Based on Lyapunov-Razumikhin theorem and S-procedure, the stability and stabilization problems are solved by employing a Parallel Distributed Compensation (PDC) type H ∞ fuzzy controller. The synthesis for the time-delay affine T-S fuzzy models is a Bilinear Matrix Inequality (BMI) problem and it can not be solved via a convex optimization algorithm. Hence, an Iterative Linear Matrix Inequality (ILMI) algorithm is used to solve the BMI problems in this paper. Finally, a numerical simulation for a delayed pendulum system is given to show the applications of the present approach.
H-infinity Fuzzy Control for Time-Delay Affine Takagi-Sugeno Fuzzy Models: An ILMI Approach (PDF Download Available). Available from: https://www.researchgate.net/publication/228845318_H-infinity_Fuzzy_Control_for_Time-Delay_Affine_Takagi-Sugeno_Fuzzy_Models_An_ILMI_Approach [accessed Nov 15 2017].
|Relation: ||32(4), pp.501-512|
|Appears in Collections:||[輪機工程學系] 期刊論文|
Files in This Item:
There are no files associated with this item.
All items in NTOUR are protected by copyright, with all rights reserved.